# SDR AALA2019010979019

- Difficulty date: January 5, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 60,562 hours, 9,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERHEAD EMERGENCY EXIT SIGN ATSEAT ROW 20 IS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-07.
